# SDR 2011F00142

- Difficulty date: June 13, 2011
- Submitted: June 13, 2011
- Operation: General aviation
- Aircraft: N790DM
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0828
- Engine: Cont IO470VO
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: J123901
- Condition: Damaged
- Location: Engine
- Part time: 212 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT ENGINE, BOTH FRONT MOUNT UPPER HALVES COMPRESSED EXCESSIVELY. THE LT FRONT MOUNT ON THE LT AND RT ENGINE WERE EXPOSING .2500" OF INNER BARREL.  SUBSEQUENTLY, THE LT ENGINE NR 6 CYLINDER HEADER TUBE RUBBED THE ENGINE BEAM EXTENSION. IT HAS NOT BEEN UNCOMMON TO FIND THIS CONDITION ON THE LT FRONT MOUNT AFTER 100 HOURS TIS.
